MAUDE Adverse Event Report: CETERIX ORTHOPAEDICS, INC NOVOCUT SUTURE MANAGER; ACCESSORIES,ARTHROSCOPIC

CETERIX ORTHOPAEDICS, INC NOVOCUT SUTURE MANAGER; ACCESSORIES,ARTHROSCOPIC
Catalog Number CTX-C001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Unspecified Musculoskeletal problem (4535)
Date of Event 01/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, approximately six (6) months after an acl + meniscal root repair procedure performed on (b)(6) 2022, where a novocut suture manager was used; a patient experienced several adverse events on different dates: on (b)(6) 2024 the patient had significant pain, reduced range of motion and inability to reach full flexion due to cyclops lesion, these affections were treated with physical therapy; however, there were not resolved.Furthermore, the patient presented significant swelling due to cyclops lesion, for which an mri was performed.Aside from the issues mentioned, on (b)(6) 2024, the patient had fixed flexion deformity with inability to rehab the deficit, therefore, an arthroscopy and debridement of cyclops lesion and notchplasty were performed on (b)(6) 2024.The patient outcome is resolved/recovered.
 
Additional Manufacturer Narrative
H10: internal complaint reference number: (b)(4).
 
Additional Manufacturer Narrative
Internal complaint reference (b)(4).H10 h3, h6: a device deficiency was not identified, and the root cause of the reported event could not be determined since the device was not returned for evaluation.: a review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review found similar reported events.The instructions for use was reviewed and found to include conditions of off label use and technique specifics, as well as precautions and warnings related to the use of the device.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.A clinical review states that based on the limited information provided the clinical root cause of the reported events could not be determined and we are currently unable to rule out the procedure, the surgical planning, or compliance with rehab as likely contributory factors to the reported adverse events.However, there is no evidence to support that the device caused a part.It cannot be concluded that the reported events were associated with a mal performance of the device.Please refer to the instructions for use for precautions and warnings related to the use of the device.Based on this investigation, the need for corrective action is not indicated.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.

Brand Name
NOVOCUT SUTURE MANAGER
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
CETERIX ORTHOPAEDICS, INC
6500 kaiser dr ste 120
fremont CA 94555
Manufacturer (Section G)
CETERIX ORTHOPAEDICS, INC
6500 kaiser dr ste 120
fremont CA 94555
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key19332608
Report Number3009131204-2024-00006
Device Sequence Number14205686
Product Code NBH
UDI-Device Identifier00853541006129
UDI-Public853541006129
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/08/2023
Device Catalogue NumberCTX-C001
Device Lot NumberM210198
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Supplement Date Received by Manufacturer07/05/2024
Initial Report FDA Received Date05/16/2024
Supplement Report FDA Received Date07/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age22 YR
Patient SexFemale
Patient Weight68 KG